MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.The lot history review could not be conducted because the lot number, although requested, was not provided by the user facility.The dhr review also was not conducted because the facility did not provide the lot number.The actual sample was not returned for evaluation.The dhr review was not conducted because the facility did not provide the lot number.The investigator assessed the event was not related to the study device or index procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through a clinical registry that during a reintervention procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to retreat the target lesion located in the left popliteal artery.Approximately 8 months after the reintervention procedure, the patient¿s left popliteal vessel was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study device or index procedure.Although requested, the lot number for the lutonix dcb used in the first reintervention procedure is unavailable.The sample was discarded by the user facility and is not available for evaluation.No additional adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8235698
Report Number3006513822-2019-00003
Device Sequence Number1745238
Product Code ONU
UDI-Device Identifier00801741088742
UDI-Public(01)00801741088742
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9004
Device Catalogue NumberLX351304150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight85